|hcv and hiv+
May 13, 2006
hello, i have been diognised as hcv and hiv + 2 months ago. i dont live in USA and in my whole country, there is only 2000hiv+ patients and there is no coinfection like mine:)my cd4 is 650 with cd4%38.9 and hiv viral load of 67,500 copy. Doctors say that i dont need a medication for Hiv but starting a theraphy of peginterferon and ribavir for HcV. My genetype is 1b and hcv-rna is 250,000copy. i learned that there are many side effecets of these medicines. im afraid that interferon and ribavir will have negative effect on my cd4 count.is this true?what can i do to keep my cd4 level as high as i can? thanks a lot
| Response from Dr. Holodniy
Interferon can decrease all your white blood cells including your CD4 cells. It does not necessarily occur in everyone, but does require some monitoring. It is usually reversible if it occurs.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore Throat An Acute Symptom Of HIV?
- Is Tingling Lips A Symptom Of Acute HIV Infection?
- Itchy Rash After Touching Dried Semen Sign Of HIV AIDS
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Penis Discharge After Licking Genital Worried I Have HIV
- Swollen Glands After Having Sex During Period Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.